# SDR AALA202304032649

- Difficulty date: March 23, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 11,426 hours, 3,158 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: D2902083800000
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, K
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL WARNING DURING CLIMB OUT AND THE YELLOW HYDRAULIC SYSTEM QUANTITY WENT TO ZERO. THE AIRCRAFT LANDED AT DFW SAFELY WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202303242649: MAINTENANCE FOUND HYDRAULIC LINE IN #2 PYLON LEAKING AND REPLACED IT. A SATISFACTORY LEAK/ OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
